MathSciNet Relay Station
MathSciNet bibliographic data
MR1360226 (97c:46077) 46L37
Krishnan, Uma; Sunder, V. S. On biunitary permutation matrices and some subfactors of index $9$. Trans. Amer. Math. Soc. 348 (1996), no. 12, 4691–4736.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement